Soliton dynamics of NLS with singular potentials

Marco Squassina, Claudio Bonanno, Marco Ghimenti

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We investigate the validity of a soliton dynamics behavior in the semi-classical limit for the nonlinear Schr¨odinger equation in R^n , n ≥ 3, in presence of a singular external potential.
Original languageEnglish
Pages (from-to)177-207
Number of pages31
JournalDynamics of Partial Differential Equations
Publication statusPublished - 2013


  • Soliton dynamics


Dive into the research topics of 'Soliton dynamics of NLS with singular potentials'. Together they form a unique fingerprint.

Cite this